# SDR CALA2018120202481

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,551 hours, 10,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20D EMERGENCY LIGHT ASSY DETACHED FROM STRUCTURE. RESECURED LIGHT ASSEMBLY WITH NEW LENS COVER. FUNCTION TEST OF EMERGENCY LIGHTS SYSTEM IS NORMAL AT THIS POSITION. OK FOR FURTHER USE
